LIMIT-THEOREMS FOR SUMS OF DEPENDENT RANDOM-VARIABLES OCCURRING IN STATISTICAL-MECHANICS .2. CONDITIONING, MULTIPLE PHASES, AND METASTABILITY

被引:57
作者
ELLIS, RS [1 ]
NEWMAN, CM [1 ]
ROSEN, JS [1 ]
机构
[1] INDIANA UNIV,DEPT MATH,BLOOMINGTON,IN 47401
来源
ZEITSCHRIFT FUR WAHRSCHEINLICHKEITSTHEORIE UND VERWANDTE GEBIETE | 1980年 / 51卷 / 02期
关键词
D O I
10.1007/BF00536186
中图分类号
O21 [概率论与数理统计]; C8 [统计学];
学科分类号
020208 ; 070103 ; 0714 ;
摘要
引用
收藏
页码:153 / 169
页数:17
相关论文
共 12 条
[1]  
BROUT RH, 1968, STATISTICAL PHYSICS, P3
[2]  
Chung K.L., 1974, COURSE PROBABILITY T, V2nd
[3]   NECESSARY AND SUFFICIENT CONDITIONS FOR GHS INEQUALITY WITH APPLICATIONS TO ANALYSIS AND PROBABILITY [J].
ELLIS, RS ;
NEWMAN, CM .
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 1978, 237 (MAR) :83-99
[4]   LIMIT-THEOREMS FOR SUMS OF DEPENDENT RANDOM-VARIABLES OCCURRING IN STATISTICAL-MECHANICS [J].
ELLIS, RS ;
NEWMAN, CM .
ZEITSCHRIFT FUR WAHRSCHEINLICHKEITSTHEORIE UND VERWANDTE GEBIETE, 1978, 44 (02) :117-139
[5]  
ELLIS RS, 1978, LEGENDRE TRANSFORMAT
[6]  
Griffiths R. B., 1970, Journal of Mathematical Physics, V11, P790, DOI 10.1063/1.1665211
[7]  
HUANG K, 1963, STATISTICAL MECHANIC
[8]  
KAC M, 1968, STATISTICAL PHYSICS, P241
[9]  
Penrose O., 1971, Journal of Statistical Physics, V3, P211, DOI 10.1007/BF01019851
[10]  
PENROSE O, FLUCTUATION PHENOMEN